# SDR HALA2021050600056

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 31,287 hours, 4,957 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 33228290003
- Part serial: 14214
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS -  MCDU #3 INTERMITTENTLY LOSES POWER & BLANKS OUT. WHEN IT HAPPENS, ATSU ON OTHER MCDUS INOP. // REMOVED AND REPLACED #3 MCDU PER AMM 22-82-12-400-801-A. OPS CHK GOOD. UNIT, DISPLAY,  OFF 33-2282-9-0003 14214 ON 33-2282-9-0003 49347
